# SDR USAASB02141

- Difficulty date: July 26, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE AFT LEFT ESCAPE SLIDE EMERGENCY LIGHT AT THE AFT RIGHT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1197 BATTERY CHARGER ASSEMBLY AT STATION 960L.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.  (M)
